Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("SIBUYA Y")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 12 of 12

  • Page / 1

Export

Selection :

  • and

CONVERGENCE OF FORMAL POWER SERIES SOLUTIONS OF A SYSTEM OF NONLINEAR DIFFERENTIAL EQUATIONS AT AN IRREGULAR SINGULAR POINTSIBUYA Y.1980; LECTURE NOTES MATH.; DEU; DA. 1980; VOL. 810; PP. 135-142; BIBL. 6 REF.Conference Paper

ASYMPTOTIC METHODS.SIBUYA Y.1977; STUD. IN MATH.; U.S.A.; DA. 1977; VOL. 14; PP. 236-276; BIBL. 3 P.Article

A STUDY ON GENERATION OF NONUNIQUENESS.SIBUYA Y.1976; IN: DYN. SYST. INT. SYMP.; PROVIDENCE, R.I.; 1974; NEW YORK; ACADEMIC PRESS; DA. 1976; VOL. 2; PP. 243-248; BIBL. 4 REF.Conference Paper

A THEOREM CONCERNING UNIFORM SIMPLIFICATION AT A TRANSITION POINT AND THE PROBLEM OF RESONANCESIBUYA Y.1981; SIAM J. MATH. ANAL.; ISSN 0036-1410; USA; DA. 1981; VOL. 12; NO 5; PP. 653-668; BIBL. 7 REF.Article

ARITHMETIC PROPERTIES OF POWER SERIES SOLUTIONS OF ALGEBRAIC DIFFERENTIAL EQUATIONSSIBUYA Y; SPERBER S.1981; ANN. MATH.; ISSN 0003-486X; USA; DA. 1981; VOL. 113; NO 1; PP. 111-157; BIBL. 16 REF.Article

CATASTROPHIC DEFORMATION OF A FLOW AND NON-EXISTENCE OF ALMOST PERIODIC SOLUTIONS.KATO J; SIBUYA Y.1977; J. FAC. SCI., UNIV. TOKYO, 1A; JAP.; DA. 1977; VOL. 24; NO 2; PP. 267-279; BIBL. 9 REF.Article

SOME NEW RESULTS ON POWER-SERIES SOLUTIONS OF ALGEBRAIC DIFFERENTIAL EQUATIONSSIBUYA Y; SPERBER S.1980; SINGULAR PERTURBATIONS AND ASYMPTOTICS. ADVANCED SEMINAR/1980/MADISON WI; USA/GBR/CAN; NEW YORK; LONDON; TORONTO: ACADEMIC PRESS; DA. 1980; PP. 379-404; BIBL. 15 REF.Conference Paper

A new proof of multisummability of formal solutions of non linear meromorphic differential equationsRAMIS, J.-P; SIBUYA, Y.Annales de l'Institut Fourier. 1994, Vol 44, Num 3, pp 811-848, issn 0373-0956Article

Globally analytic simplification and the Levinson theoremGINGOLD, H; PO-FANG HSIEH; SIBUYA, Y et al.Journal of mathematical analysis and applications. 1994, Vol 182, Num 1, pp 269-286, issn 0022-247XArticle

The reciprocals of solutions of linear ordinary differential equationsHARRIS, W. A. JR; SIBUYA, Y.Advances in mathematics (New York, NY. 1965). 1985, Vol 58, Num 2, pp 119-132, issn 0001-8708Article

Determination of the cross-linked residues in homo-dimerization of S19 ribosomal protein concomitant with exhibition of monocyte chemotactic activityNISHIURA, H; TANASE, S; SIBUYA, Y et al.Laboratory investigation. 1999, Vol 79, Num 8, pp 915-923, issn 0023-6837Article

Multisummability of formal power series solutions of linear ordinary differential equationsBALSER, W; BRAAKSMA, B. L. J; RAMIS, J.-P et al.Asymptotic analysis. 1991, Vol 5, Num 1, pp 27-45, issn 0921-7134Article

  • Page / 1